The generating function method and properties of relativistic Hermite polynomials

G. Dattoli, S. Lorenzutta, G. Maino, A. Torre

Research output: Contribution to journalArticle

6 Citations (Scopus)


It is shown that the generating function of the relativistic Hermite polynomials satisfies an evolution-type equation, which can be solved using straightforward operational techniques. The method we develop allows the derivation of the properties of this class of polynomials using almost elementary tools and indicates, in an obvious way, how they can be expressed in terms of Gegenbauer polynomials.
Original languageEnglish
Pages (from-to)553 - 560
Number of pages8
JournalNuovo Cimento della Societa Italiana di Fisica B
Issue number5
Publication statusPublished - May 1998
Externally publishedYes


All Science Journal Classification (ASJC) codes

  • Physics and Astronomy(all)

Cite this